Extreme pain, itching, foreign body sensation with the use of this medicine; resulting in an ulcer or abrasion of 4mm forming on the cornea.
It appears that you are experiencing a rare side effect of Durezol. Please read all of the side effects and adverse reactions at the following link:
You should contact your doctor right away. It is probably not advisable to use the medication until you have talked to your doctor.
- Durezol Information for Consumers
- Durezol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Durezol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Mar 2011 • 3 answers
Posted 21 May 2012 • 3 answers
Husband has cornea ulcers wants to why he has alot drainage and pain and will he be able to see aga?
Posted 31 Jan 2013 • 2 answers
Had partial cornea transplant (DMEC) on 12/19/16. On Durezol 3x per day. Experiencing extreme light?
Posted 21 Jan 2017 • 0 answers
Posted 18 Oct 2017 • 0 answers